# SDR DALA2016072405523

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VISIBLE ON FRAME BS 1510 AFT SIDE NEXT TO UPPER LEFT TAIL CONE LATCH HOOK.  REPLACED THE FRAME IAW SRM 51-30-1, 51-30-2, 51-10-4, 51-10-3 AND DWG 9911843 REV AC.
